# SDR CALA2017081802752

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 105,703 hours, 12,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT UPPER DECK EMERGENCY EXIT DOOR INTERNAL AFT LIGHT INOP. RT UPPER DECK EMERGENCY EXIT DOOR INTERNAL AFT LIGHT RELAMP. OPS CHECK GOOD REF 33-51-00. CHECKED SAFETY AND SECURITY AND VERIFIED OPERATION.
